# SDR SWAA2023031615132

- Difficulty date: March 11, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFTER WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] RELAMPED R/H AFTER WING EXTERIOR EMERGENCY LIGHT PER REF AMM 33-51-04-960-801. PERFORMED OPS CHECK AND FOUND NORMAL.;[02] VERIFIED / INSPECTED LITE .IS OPERATIONAL ;
